Refinements of the Generalised Trapezoid and Ostrowski Inequalities for Functions of Bounded Variation
Dragomir, Sever S (2008) Refinements of the Generalised Trapezoid and Ostrowski Inequalities for Functions of Bounded Variation. Archiv der Mathematik, 91 (5). pp. 450-460. ISSN 0003-889XFull text for this resource is not available from the Research Repository.
Refinements of the generalised trapezoid and Ostrowski inequalities for functions of bounded variation are given. Applications for the trapezoid and mid-point inequalities are also provided.
|Uncontrolled Keywords:||ResPubID15134. generalised trapezoid inequality, Ostrowski’s inequality, functions of bounded variation|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
|Date Deposited:||13 Oct 2011 01:29|
|Last Modified:||25 Mar 2013 01:06|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||4 - View on Scopus|
Repository staff only